# SDR U5QA202405160129

- Difficulty date: May 16, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N340JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20109
- Aircraft time: 6,872 hours, 4,183 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pcb
- Part number: 3SSCE03Y06
- Part serial: 817F
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ON DESCENT,  WE HAD RIGHT ESSENTIAL BUSS FAILURE AND RIGHT BATTERY OFF.   WE ASKED FOR VECTORS TO A VISUAL RUNWAY DUE TO ELECTRICAL AND NAVIGATION EQUIPMENT. EICAS RED PFD AUTO PILOT FAILURE, FLIGHT DIRECTOR FAILURE, FLIGHT MODE FAILURE... BOTH PROBE FAILURE, FLAPS FAIL, ELECTRIC FAULT, STALL PUSHER OFF, R ESS BUS FAIL, OUTBOUND BRAKE FAIL, TAWS BASIC FAIL, L HYD DC PUMP FAIL, R BATTERY OFF... KTEB CLEARED US FOR VISUAL RNWY 6 AND EMERGENCY EQUIPMENT WERE ROLLED.  I STILL HAD BASIC FLIGHT INSTRUMENTS AND GEAR DID FUNCTION AND FLAPS DID EXTEND SO I LANDED THE AIRCRAFT.  ON THE GROUND EMERGENCY LIGHTS, FLAPS, PARKING BRAKES WOULD NOT RETRACT OR DISENGAGE.  (NOTE: ATC DECLARED EMER FOR CREW)  MX C/A: REMOVED & REPLACED FAILED RH DCPC PROTECTION PCB WITH REPAIRED PCB. OPS CHECK GOOD REF BOMBARDIER CL-300 AMM 24-61-77. REMOVED PROTECTION PCB - PN: 3S5CE03Y06/SN: 817F INSTALLED PROTECTION PCB - PN: 3SSCE03Y06/SN: 461F CONDITION: REPAIRED.
